# SDR 95ZZZX605

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182F
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Excess Wear
- Location: Eng Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINENTAL O470F ENGINE WITH ONLY 165 HOURS SINCE FACTORY REMANUFACTURE.  EXHAUST VALVE STEMS SHOW EXTREME WEAR.  FOUND VALVE GUIDES TO BE NITRALLOY.
